RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 5, Pages 686–695 (Mi mz301)  

The Harnack–Thom Inequalities for Sheaves with Involution and Their Applications

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: For the cohomology of a sheaf of Abelian groups with involution on a topological space, inequalities that are analogs of the classical Harnack–Thom inequality for the cohomology of a topological space with involution are proved. The general inequalities obtained are applied to reprove some known inequalities and prove new ones.

DOI: https://doi.org/10.4213/mzm301

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:5, 647–655

Bibliographic databases:

UDC: 517.6
Received: 29.03.2000
Revised: 04.04.2003

Citation: V. A. Krasnov, “The Harnack–Thom Inequalities for Sheaves with Involution and Their Applications”, Mat. Zametki, 74:5 (2003), 686–695; Math. Notes, 74:5 (2003), 647–655

Citation in format AMSBIB
\Bibitem{Kra03}
\by V.~A.~Krasnov
\paper The Harnack--Thom Inequalities for Sheaves with Involution and Their Applications
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 5
\pages 686--695
\mathnet{http://mi.mathnet.ru/mz301}
\crossref{https://doi.org/10.4213/mzm301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042106}
\zmath{https://zbmath.org/?q=an:1106.14048}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 5
\pages 647--655
\crossref{https://doi.org/10.1023/B:MATN.0000008997.25584.0a}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187966900005}


Linking options:
  • http://mi.mathnet.ru/eng/mz301
  • https://doi.org/10.4213/mzm301
  • http://mi.mathnet.ru/eng/mz/v74/i5/p686

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:75
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020